# SDR 2008FA0000454

- Difficulty date: June 30, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N184AR
- Make and model: Beech 400A
- Aircraft serial: RK34
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 45A21085003
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,512 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB IB RIBS LT AND RT ROLLER BRACKETS FOUND CRACKED. REPLACED PN 45A21085-003 LT FWD BRACKET.  PN 45A21086-003 LT AFT BRACKET, PN 45A21085-004 RT FWD.  BRACKET PN 45A21086-004 RT AFT BRACKET WITH IMPROVED PN 128-620021-0001 (LT) AND PN 128-620021-0002 (RT) BRACKETS IAW MFG COMMUNIQUÉ NR 83.  REPLACED PN 45A21146-005 RIB (LT) AND PN 45A21146-006 RIB  (RT) WITH IMPROVED PN 128-620022-0001 (LT) AND PN 128-620022-0002 (RT) RIBS IAW MFG COMMUNIQUÉ NR 83. INSPECTION NEWLY INCORPORATED INTO MM 5-20-02 INSP GUIDE AND SECTION 55-30-00.  (K)
